# SDR SWAA2022022287557

- Difficulty date: August 6, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,934 hours, 37,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H W/W; STA 663 LBL 26 STIFFNER CRACKED O/B OF RAM AIR EXHAUST DUCT / REMOVED AND REPLACED PER SRM 51-40-02
